# SDR DALA2019070904135

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AFT OF AFT CARGO COMPT - GANG BOND/GROUND STRIP ANGLE ON STR 34 LT, BETWEEN FRAMES 65, SEE NR FOR ADDITIONAL INFORMATION 001-0057:5340-3001/001 00062 REPLACED GANG GROUND ANGLE REF SRM 51-72-11.
